I am doing fabulous according to my diabetes educators
Toll Free: 1-877-990-3926
|The information posted below is in no way intended to replace professional medical advice.
Diabetes care is specific and the information below may not apply to you.
People posting to this list likely have diabetes, but probably do not have a medical background.
Always speak with your healthcare team prior to making any changes regarding diabetes treatment.
Previous question about Glucophage below:
"What have you heard that makes you afraid of
Glucophage? My name is Shari from Wisconsin & I have
been taking it,amaryl, & avandia for almost 2yrs. The
only problem I had was when I had too high a dose of
glucophage I had trouble with diarhea & frequent
movements (gross I know). I am just wondering if there
is something I do not know."
Subject: Problems with Glucophage I too had diarrhea problems with Glucophage, but it’s really helping keep my glucose level down, so I don’t want to discontinue it. Since I take two 500 mg. daily, my doctor recommended I take one at night and one in the morning. Splitting them up like this seems to really help with the aforementioned problem. Not to change the subject, but can anyone recommend something to stop (or at least cut down on) the frequent urination…especially at night. I need to get some sleep! Thanks! -Sally ---------------
Subject: RE: GlucoMenu Support-Group (r.e. Glucophage) RE: Glucophage My husband was on glucophage for a while and had the problem of diarrhea, loss of appetite, and weight loss (he did not need to lose weight). His general practitioner (not the one who prescribed glucophage) said that glucophage was mostly for patients who needed to lose weight. He is not taking glucophage now but is on amaryl and avandia with very satisfactory results. One interesting thing I noticed while he was still on the glucophage: If he was diligent about watching his diet, he did not have the problem with diarrhea! The diarrhea came when he ate too many carbohydrates. Jean in AZ ---------------